Optimal stopping condition for iterative image deconvolution by new orthogonality criterion

Szolgay, Dániel and Szirányi, Tamás (2011) Optimal stopping condition for iterative image deconvolution by new orthogonality criterion. ELECTRONICS LETTERS, 47 (7). pp. 442-444. ISSN 0013-5194

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Distributed Events Analysis Research Laboratory
Depositing User: EPrints Admin
Date Deposited: 12 Dec 2012 08:41
Last Modified: 15 May 2014 11:00
URI: http://eprints.sztaki.hu/id/eprint/6768

Update Item Update Item